Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does Vomikind help cure vomiting during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3036 Questions
Question
i am 29 years old with 17th week pregnant.having vomitings since 6th week of my pregnancy.i am throwing out yellow fluid at early morning when i wake up and also severe vomitings.i have pregnancy thyroid range 4.6 so i started taking eltroxin early morning at 5'0 clock since my 10th week.and also my doctor advised to take vomikind md 4 tablet at early morning and doxinate before dinner for 20 days.i started using these tablets since my 10th week.after 20 days i stopped these tablets again vomitings started.when i skip this vomikind tablet i cannot hold the vomitings through out the day.so again i am taking this tablets.but i heard that taking vomikind md 4(taking oral disintegrated tablet)for long period will effect the foetus..i am worrying about this.when i skip this tablet for day i am throwing out yellow fluid n severe vomitings all the day.please suggest that can i take vomikind md 4 tablet and doxinate through out the preganancy?is it safe to take these tablets.i am taking mothers horlicks with milk before going to bed.is this causes yellow fluid at early morning? please help.
Tue, 17 Apr 2018 in Pregnancy
 
 
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
May not cause any major problems.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
You can take vomikind tablet,if it is helpful during pregnancy ,it is pregnancy category b drug in controlling vomiting, so as such it will not have any harmful effects on foetus.
You should take dry toast in the early morning to control vomiting.
Yes,milk in night may cause vomiting in the morning but basically vomiting is most likely due to hormonal changes.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor